# SDR 95ZZZX4278

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- System (JASC): 6710 · Main Rotor Control
- Part: Control Bracket
- Part number: 369A7304
- Condition: Cap Broken
- Location: Flt Control
- Part time: 7,678 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE BEARING CAP WAS FOUND CRACKED AT THE FORWARD BOLT EAR.
